hello everyone let me give you a brief history about myself. I was addicted to oxycodone for about 3 or 4 years and started suboxone 10 months ago. I started weaning my does about 10 days ago because I think its time to be completely off all drugs. I started at 32 mg and have been lowering the does during the 10 months. I was on 6mg when I decided to get off it. I lowered does by 1 mg every day or two. I haven't had much w/d except I have just been so tired all day. Is this normal has anyone else had the same experience? It is very hard to do anything i feel like I am going to pass out from exhaustion most of the day. thanks for the help
Hi cram. It sounds like your tapering down too fast and at too high of a dose. Please go to "find a member" and type in pattishan61. Then click on her profile and read her taper schedule she has posted. She's our sub expert on this forum. I remember reading that when you lower the dose, you should give it at least 5 days to stabilize before decreasing again. You need to give your brain time to heal itself when the dose is lowered. This is probably why your feeling like you do. It may be beneficial to stay at a dose that controls all the symptoms and wait the 5 days before lowering again. When you do, it should only be .25 to .50mg at a time. VERY slow taper is the best way to go. It will give your receptor sites enough time to heal. Please try to find Patti and read her story. Best wishes and have a happy new year.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
Posted 5 Sep 2011 • 2 answers
Posted 11 Nov 2011 • 3 answers
Medication - Suboxone taper for Oxy dependence...it does work! I'm 29 & have been on oxycodone 150mg
Posted 21 Nov 2011 • 2 answers
Posted 20 Jan 2012 • 4 answers